Generalizations of Steffensen’s Inequality by Lidstone’s Polynomials
AbstractWe obtain generalizations of Steffensen’s inequality by using Lidstone’s polynomials. Furthermore, the functionals associated with the obtained generalizations are used to generate n-exponentially and exponentially convex functions, as well as the new Stolarsky-type means.
How to Cite
Pečarić, J. E., A. Perušić, and K. Smoljak. “Generalizations of Steffensen’s Inequality by Lidstone’s Polynomials”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 67, no. 11, Nov. 2015, pp. 1525-39, https://umj.imath.kiev.ua/index.php/umj/article/view/2087.